# SDR FDEA2019101122591

- Difficulty date: September 24, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Bs 1987-1990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, BS 1990 LBL75 SEAT TRACK HAS EXFOLIATION ON UNDERSIDE BY NUTPLATE HOLES.  INSTALLED A STRAP AND FILLER IAW SRM 53-00-52-2R P.26.
